# SDR DALA1317236903

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 85,625 hours, 36,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 43 Def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 43DEF EMERGENCY LIGHT INOPERATIVE.  R & R WHITE EMERGENCY LIGHT ASSY IAW AMM 33-51.  OPS CHECKED GOOD.
